ANALYSIS OF STRUCTURES IN THE FORM OF A SHALLOW RETICULATED HYPERBOLIC PARABOLOID WITH ACCOUNT OF GEOMETRICAL NONLINEARITY

Cover Page
  • Authors: TRUSHIN SI1, SYSOEVA EV2, PETRENKO FI1
  • Affiliations:
    1. Moscow State University of Civil Engineering (National Research University), Moscow
    2. Moscow State Academic Art Institute Named after V.I. Surikov, Russian Academy of Arts
  • Issue: No 3 (2016)
  • Pages: 74-80
  • Section: Articles
  • URL: http://journals.rudn.ru/structural-mechanics/article/view/11264
  • Cite item

Abstract


Numerical procedures for nonlinear analysis of flexible reticulated shells in the form of hyperbolic paraboloid are proposed. Geometrical relationships with account of large displacements and shear deformations are used. The discrete model of shell is reduced to continual model with effective rigidities. The finite difference energy method and continuation method are used for analysis of shallow reticulated shells in the form of hyperbolic paraboloid with different types of boundary conditions

About the authors

S I TRUSHIN

Moscow State University of Civil Engineering (National Research University), Moscow

Email: trushin2006@yandex.ru

E V SYSOEVA

Moscow State Academic Art Institute Named after V.I. Surikov, Russian Academy of Arts

Email: sev4279@yandex.ru

F I PETRENKO

Moscow State University of Civil Engineering (National Research University), Moscow

References

Statistics

Views

Abstract - 104

PDF (Russian) - 243

Cited-By



Copyright (c) 2016 Structural Mechanics of Engineering Constructions and Buildings



This website uses cookies

You consent to our cookies if you continue to use our website.

About Cookies